# SDR ZESA20120802

- Difficulty date: July 26, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N228Y
- Make and model: Cessna 560XL
- Aircraft serial: 5342
- Aircraft time: 2,565 hours, 2,405 cycles
- Engine: Pwa PW545A
- System (JASC): 5755 · Spoilers
- Part: Switch
- Part number: 602EN166
- Condition: Intermittent
- Location: Speed Brakes
- Part time: 2,565 hours, 2,405 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOT WAS ON TAKEOFF AND APPROACHING V1 AND THE "NO TAKE OFF" WARNING ANNUNCIATED, PILOT ABORTED TAKEOFF.   DETERMINED A SWITCH WITHIN THE RT WING SPEED BRAKE CAUSED THE ISSUE.  BAD SWITCH AND CORROSION WITHIN THE CONNECTOR WERE REPAIRED. ACFT RETURNED TO SERVICE.
